# SDR DALA2022032902105

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 65,986 hours, 21,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 EMER EXIT LT AT DR 3 MISSING LENS O. CORRECTIVE ACTION: INSTALLED MISSING EMERGENCY LIGHT LENS. (8147798)
